# SDR AALA202412171747

- Difficulty date: November 22, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: KEEL BEAM SUPPORT FITTING ON BS 888 HAS CORROSION AROUND THE BUSHINGS HOLES. ACCOMPLISHED PERMANENT REPAIR ON KEEL BEAM SUPPORT FITTING BS 888. PER EA #360052.
